Alexander S. Holevo

alexander-s-holevo

Professor
Steklov Mathematical Institute
Russian Academy of Sciences
E-mail: holevo@mi.ras.ru
Page: http://www.mi.ras.ru/~holevo

Fields of interest:

Quantum  information, communication and computing;

Noncommutative probability theory, quantum and classical stochastic processes, quantum Markov property and dynamical semigroups;

Statistical structure of quantum theory, quantum measurement.

 

Recent publications:

A. S. Holevo:  
Entropy gain and the Choi-Jamiolkowski correspondence for infinite-dimensional quantum evolutions,
Theoretical and Mathematical Physics, 166:1 (2011), 123-138.

A. S. Holevo:
Probabilistic and Statistical Aspects of Quantum Theory,
2nd edition, Edizioni SNS, Pisa 2011.

A. S. Holevo and M. E. Shirokov:
Mutual and coherent information for infinite-dimensional quantum channels,
Problems Inform. Transmission, 46:3 (2010), 201–218.

A. S. Holevo,
Two mathematical problems of quantum information theory,
Lecture Note Series, IMS, NUS, 2010, v. 20, 109-131.

A. S. Holevo, M. M. Wolf and T. Heinosaari:
The semigroup structure of Gaussian channels,
Quantum Information and Communication, 2010, v.10, N7-8, 0619-0635.

A. S. Holevo and J.-P. Pelonpaa:
Extreme covariant observables for type I symmetry groups, 
Foundations of Physics, 39, Issue 6, 625-641, 2009.

A. S. Holevo:
Entanglement-breaking channels in infinite dimensions,
Problems of Information Transmission, v. 44, n. 3, 3-18, 2008.

A. S. Holevo, F. Caruso, J. Eisert and V. Giovannetti:
Multi-mode bosonic Gaussian channels,
New Journal of Physics10, 083030 (33 pp) 2008, Arxiv:0804.0511

A. S. Holevo:
One-mode quantum Gaussian channels,
Problems of Information Transmission, v.43, 1-11, 2007.